# SDR SWAA2021060390583

- Difficulty date: June 8, 2020
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 53,904 hours, 28,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR CUTOUT LOWER JAMB FWD CORNER SCUFF PLATE CRACKED AT L/ E SKIN . / RECEIVED SERVICABLE AFT CARGO COMPARTMENT FWD CORNER OF SCUFF PLATE - AFTER WELDING REPAIR ACCOMPLISHED BY OUTSIDE VENDOR (J.L WELDING INC P.O #412735) IRW BAC 5975 AND B737-700 SRM 53-60-15-2RY.
